# SDR 2002F01017

- Difficulty date: November 10, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 51,622 hours, 16,245 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 312N53217
- Part serial: 5H000051
- Condition: Failed
- Location: Rt Engine
- Part time: 234 hours, 90 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ORIG-CLOSED) FLIGHT NUMBER 790. DURING CRUISE EICAS STATUS MESSAGE "R STRUT OH DET 1" DISPLAYED. MAINTENANCE REMOVED AND REPLACED HIGH PRESSURE DUCT, MESAGE ERASED AND REMAINED OFF ON ENGINE RUN. AIRCRAFT RETURNED TO SERVICE.
